Skip to content

On the number of reduced decompositions of elements of Coxeter groups

Stanley, R. P. (1984). On the number of reduced decompositions of elements of Coxeter groups. European Journal of Combinatorics, 359-372.

Type
Journal article
Intellectual base
Primary research
Year
1984
Pages
359-372
ISSN
0195-6698
DOI
10.1016/s0195-6698(84)80039-6
DOI registrant
Elsevier
Link
https://doi.org/10.1016/s0195-6698(84)80039-6

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f054a6bcb9e9 · see in the full table